New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

momofltlbrat
Regular Member


Date Joined Apr 2007
Total Posts : 164
   Posted 6/13/2007 2:15 PM (GMT -6)   
Hi everyone,
 
My neuro finally got back to me today.  The MRI she sent me for of the c-spine and t-spine came back normal.  I guess that should be a relief, but why has my last flare lasted so long?  I know noone knows with this disease.  Anyway, she is starting me on cymbalta 60mg at night.  Through research I know this is an antidepressant - they are taking me off Zoloft.  I also learned it is used for nerve pain in diabetes.  Sounds like Lyrica to me.  Has anyone had this?  Any results?  Also, does it cause that hangover feeling in the am?
 
Thanks for always being there for me.  I was on and off the phone so fast, I never got to question if there is harm that the copaxone syringes aren't injecting all the meds, anyone have any follow up on this?  My brain clicked back on after I hung up.
 
Debbie

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 6/13/2007 3:51 PM (GMT -6)   
Hey Debbie!

I use cymbalta everyday...60mg's. I was started on 30 and moved up to 60 later..can't remember how long tho. Anyway, this was prescribed for me to settle the symptoms i was having. Tingling, dizziness, numbness and the like. It HAS helped. I still have some of those issues, but nothing like i was having to begin with. I can also tell u that i became pretty down at one point. I suppose all the stress of being in limbo as well as life in general maybe. At that point i was also still having much more of the symptoms i first started having..the ones listed above as well as bad balance probs, sting feeling, some slight burning in spots as well as others. My prob, so i found out, was that i was taking the cymbalta as i felt i needed it. Bad! My doc immediately had me go back to taking it daily and since then i've been doing better in all aspects. I highly recommend this med..it's been nothing but good for me. No, i don't get that hangover feeling in the morn. At first i may have...can't remember..but i would think that'd be kinda normal with any med u've never taken before that also had a drowsiness effect. I dont' have any prob. with feeling hungover tho. I'm not familiar with Lyrica, so can't tell u if it's like that or not. I hope u get the same good results from this med as i have. Best wishes to u and please let us know how this goes for u.
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*


madlou
Regular Member


Date Joined Nov 2006
Total Posts : 87
   Posted 6/13/2007 6:40 PM (GMT -6)   
I use lyrica instead of gabapentine. It is for nerve pain and was developed specifically for diabetic neuropathy. It isn't an anti-depressant.
Rebif 44 mcg x 3; lyrica; ambien


momofltlbrat
Regular Member


Date Joined Apr 2007
Total Posts : 164
   Posted 6/18/2007 11:50 AM (GMT -6)   

Rhonda,

New question for you, or anyone else with some insight.  I have been taking cymbalta for about 4 days now and find I spend alot of time tossing and turning in bed not being able to sleep.  Can this be from the cymbalta, any advice?  It's bad enough being tired of being tired, but not sleeping is making me feel worse.

Thanks,

Debbie


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 6/18/2007 12:39 PM (GMT -6)   
Hey Debbie

I"m not sure if cymbalta would be the reason u'r experiencing trouble sleeping, but it is listed as one of the possible side effects. For me, it's the opposite...i get sleepy which i'm sure is why my doc has me take it at bedtime. Of course there are lots of possible side effects with this and many other meds and it would be worth looking at a list to see if any others are giving u probs. It may turn out that this isn't the med for u. Now's the time to find that out too! I hope this goes away for u and u'r able to have as much success as i have with cymbalta. Here's a link to some info on the side effects u may experience.

http://www.webmd.com/drugs/drug-91491-Cymbalta+Oral.aspx?drugid=91491&drugname=Cymbalta+Oral&pagenumber=6


rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*


RONNIEGIRL
New Member


Date Joined Jul 2007
Total Posts : 2
   Posted 7/9/2007 6:26 AM (GMT -6)   

Hi Debbie,

I've been on Cymbalta now for a year, for my MS. It works so good, it makes me want to go jogging sometimes.  Not only does it stop my pain, but I've noticed my trembing has decreased, my alertness has increased, and my mood has been much better.  Even when I am in a flare up, I still seem to be less grouchy. 

I have not noticed any weight gain.  I did have major sleeping problems.  Doc, changed the time I took it from 6pm to noon, and that solved that problem. 

Good Luck, and God Bless

Ronnie Girl


momofltlbrat
Regular Member


Date Joined Apr 2007
Total Posts : 164
   Posted 7/9/2007 11:35 AM (GMT -6)   
Hi all,
 
I have been on the cymbalta for about three weeks now.  I am sleeping a little better, but has anybody had very vivid dreams while adjusting to this med?  I'm not used to remembering so much detail about my dreams, some related to my divorce problems and my ex, and some seem to put me right in the middle of a CSI story.  I am going to the neuro next Monday and am going to ask if changing the time will help.
 
I also noticed lately, and don't know if it is connected - but I am getting up 3-4 times a night to go to the bathroom.  I do admit to consuming large amounts of crystal light, or water all day as it is extremely hot in AZ now, but I haven't increased my trips to the bathroom during the day.  Could I need a visit to a urologist to see if I am not emptying the bladder?
 
I look forward to hearing from all of you.
 
Thanks for always being so supportive.
 
Debbie scool

Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 7/9/2007 2:15 PM (GMT -6)   
Hi Debbie,
 
   I'm glad to hear you are adjusting to the Cymbalta.  I'm sure you'll be hearing from others on the bladder issue, and that would definately be something to mention to your neuro next week when you go.  I can't offer any personal experience with the med but I did find a list of side effects that might interest you and it does mention bladder issues associated with the med. 
 
Co-moderator for Multiple Sclerosis
 
Allow Healing Well to continue to help others, clink link for details

RONNIEGIRL
New Member


Date Joined Jul 2007
Total Posts : 2
   Posted 7/9/2007 5:05 PM (GMT -6)   
HELLO AGAIN,
 
They Medication seems to do that at first.  Give it a good 6 weeks to get into your system.  Most of all the side effects you mention stopped for me after that. 
 
Ronnie Girl.

mystery reader
Regular Member


Date Joined Jun 2007
Total Posts : 257
   Posted 7/13/2007 2:54 PM (GMT -6)   
I just started taking cymbalta (20mg -- low dose) today.  Took one with food according to pcp instructions at lunch and have been nauseated for past three hours.  Sure hope this goes away.  Has anyone else had a problem with nausea?  HAS IT GONE AWAY?
Barb/mystery reader
Diagnosed April 2007

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 5:32 PM (GMT -6)
There are a total of 2,885,317 posts in 316,588 threads.
View Active Threads


Who's Online
This forum has 157705 registered members. Please welcome our newest member, ruddersdad.
345 Guest(s), 9 Registered Member(s) are currently online.  Details
notsosicklygirl, Serenity Now, Killjoy123, WalkingbyFaith, ks1905, Old Mike, Poppie, three 5's and a jack, mjw11


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer